Mathematische Annalen

, Volume 334, Issue 3, pp 609–625 | Cite as

Topological classification of holomorphic, semi-hyperbolic germs, in ``Quasi-Absence'' of resonances

  • Pietro Di GiuseppeEmail author


We give the classification, under topological conjugacy, of invertible holomorphic germs f: Open image in new window , with λ 1, . . . ,λ n eigenvalues of d f 0, and |λ i |≠1 for i=2, . . . ,n while λ 1 is a root of the unity, in the suitable hypothesis of ``quasi-absence'' of resonances (i.e., assuming that Open image in new window for r i ≥0 and i=2, . . . ,n, with Open image in new window ).


Topological Classification 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Abate, M.: Discrete local holomorphic dynamics. Preprint 2003Google Scholar
  2. 2.
    Camacho, C.: On the local structure of conformal mappings and holomorphic vector fields in C 2. Astérisque 59–60, 83–94 (1978)Google Scholar
  3. 3.
    Canille Martins, J.C.: Holomorphic flows in Open image in new window,0 with resonances. Trans. Am. Math. Soc. 329, 825–837 (1992)CrossRefzbMATHGoogle Scholar
  4. 4.
    Grobman, D.M.: Homeomorphism of systems of differential equations. Dokl. Akad. Nauk. USSR 128, 880–881 (1959)zbMATHMathSciNetGoogle Scholar
  5. 5.
    Grobman, D.M.: Topological classification of neighborhoods of a singularity in n-space. Math. Sbornik 56, 77–94 (1962)zbMATHMathSciNetGoogle Scholar
  6. 6.
    Hartman, P.: A lemma in the theory of structural stability of differential equations. Proc. Am. Math. Soc. 11, 610–620 (1960)CrossRefzbMATHMathSciNetGoogle Scholar
  7. 7.
    Hirsch, M., Pugh, C.C., Shub, M.: Invariant manifolds. Lecture Notes Math. 583 Springer-Verlag, Berlin, 1977Google Scholar
  8. 8.
    Katok, A., Hasselblatt, B.: Introduction to the modern theory of dynamical systems. Cambridge University Press, Cambridge, 1995Google Scholar
  9. 9.
    Kœnigs, G.: Recherches sur les integrals de certain equations fonctionelles. Ann. Sci. Éc. Norm. Sup. 1, 1–41 (1884)Google Scholar
  10. 10.
    Palis, J., Takens, F.: Topological equivalence of normally hyperbolic dynamical systems. Topology 16, (1977) 335–345Google Scholar
  11. 11.
    Pugh, C.C., Shub, M.: Linearization of normally hyperbolic diffeomorphisms and flows. Invent. Math. 10, 187–198 (1970)CrossRefzbMATHMathSciNetGoogle Scholar
  12. 12.
    Ruelle, D.: Elements of differentiable dynamics and bifurcation theory. Acad. Press, Boston, MA, 1989Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.Scuola Normale SuperiorePisaItaly

Personalised recommendations